@article{FAA_1978_12_2_a5,
author = {A. S. Mishchenko and A. T. Fomenko},
title = {Generalized {Liouville} method of integration of {Hamiltonian} systems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {46--56},
year = {1978},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a5/}
}
A. S. Mishchenko; A. T. Fomenko. Generalized Liouville method of integration of Hamiltonian systems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 46-56. http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a5/
[1] Marsden J., Weinstein A., “Reduction of symplectic manifolds with symmetry”, Reports Math. Phys., 5:1 (1974), 121–130 | DOI | MR | Zbl
[2] Manakov S.V., “Zamechanie ob integrirovanii uravnenii Eilera dinamiki $n$-mernogo tverdogo tela”, Funkts. analiz, 10:4 (1976), 93–94 | MR | Zbl
[3] Mischenko A.S., Fomenko A.T., “Ob integrirovanii uravnenii Eilera na poluprostykh algebrakh Li”, DAN SSSR, 231:3 (1976), 536–538 | MR
[4] Mischenko A.S., Fomenko A.T., “Uravneniya Eilera na konechnomernykh gruppakh Li”, Izv. AN SSSR, seriya matem., 42:2 (1978), 396–415 | MR
[5] Duflo M. et Vergne M., “Une propriété de la représentation coadjointe d'une algèbre de Lie”, C.r. Acad. scient. Paris, 268, 1969, 583–585 | MR | Zbl
[6] Bernat P., Conze N., Duflo M., Lévy-Nahas M., Raïs M., Renouard P., Vergne M., Représentations des groupes de Lie résolubles, Manographies de la Société Mathematique de France, No. 4, Dunod, Paris, 1972 | MR | Zbl
[7] Nekhoroshev N.N., “Peremennye deistvie-ugol i ikh obobscheniya”, Trudy Mosk. matem. ob-va, XXVI, 1972, 181–198